Good Afternoon You Guys:
I am writing to you all to let you know that I have gotten my Nature Throid and I am no longer reducing my meds and I am up to 195 mg of Nature Throid. I am trying to get myself leveled again after the doctor was trying get me totally off the Nature Throid and on Levo (which does not work for me). I was at one point leveled and I had a new doctor due to my other doctor getting breast cancer and this doctor said my levels were low when, in fact, they TSH is supposed to be low with desiccated treatment. I decided not to go back to that doctor and I am doing it on my own. But ever since this happened, I have been getting shedding hair and they have a white bulb on them. I have read about it and they said it's just the sheath of it and it will probably grow back. I don't know how long this will last and I was wanting to see if anyone had anything like this happen and what do I need to do. It was a tremendous amount like over 150 hairs a day and now it has decreased to 50 a day. I don't know if it's from the fluctuation in my thyroid medicine or it is from the crème I stopped taking for hormones (Wileys Protocol) because it was too expensive and I no longer had a script for it. I have been off the Wiley's Protocol for about six months now.
If anyone has any suggestions, please let me know. I don't know why that doctor tried reducing and getting me off my meds when I was doing so good at where I was at. I was taking 4 tablets of 65 mg Nature Throid when doing so well. I ordered the tablets and I could get 195 mg and that is what I am taking currently. I think I need to take a little more than the 195 to get where I was. Do you think the shedding I have is from not being at the 4 tablets of 65 mg? I am trying to find out why I am having this.
Thank you you guys. I never again will let a doctor direct me this way again. I truly took a step back but I am on my way back. Be your own advocate and listen to your body.
Love You Guys,